RUS  ENG ЖУРНАЛЫ   ПЕРСОНАЛИИ   ОРГАНИЗАЦИИ   КОНФЕРЕНЦИИ   СЕМИНАРЫ   ВИДЕОТЕКА   ЛИЧНЫЙ КАБИНЕТ
Главная страница
О проекте
Программное обеспечение
Классификаторы
Полезные ссылки
Пользовательское
соглашение

Поиск публикаций
Поиск ссылок

RSS
Текущие выпуски
Архивные выпуски
Что такое RSS






Персональный вход:
Логин:
Пароль:
Запомнить пароль
Войти
Забыли пароль?
Регистрация


Math. Res. Lett., 2015, том 22, выпуск 6, страницы 1717–1732 (Mi matrs1)  

Refined blowups

D. Kaledinabc, A. Kuznetsovca

a Algebraic Geometry Section, Steklov Math Institute, Moscow, Russia
b Center for Geometry and Physics, IBS, Pohang, Republic of Korea
c Laboratory of Algebraic Geometry, National Research University, Higher School of Economics, Russian Federation

Аннотация: Categorical resolution of singularities has been constructed in [KL]. It proceeds by alternating two steps of seemingly different nature. We show how to use the formalism of filtered derived categories to combine the two steps into one. This results in a certain rather natural categorical refinement of the usual blowup of an algebraic variety in a closed subscheme.

Финансовая поддержка Номер гранта
Фонд Дмитрия Зимина «Династия»
Российский фонд фундаментальных исследований 14-01-00416
15-01-02164
15-51-50045
Министерство образования и науки Российской Федерации
Simons Foundation
D.K. is partially supported by the Dynasty Foundation award and by the Russian Academic Excellence Project "5-100". A.K. is partially supported by RFBR grants 14-01-00416, 15-01-02164, 15-51-50045, by the Simons foundation, and by the Russian Academic Excellence Project "5-100".


DOI: https://doi.org/10.4310/MRL.2015.v22.n6.a9


Реферативные базы данных:

Тип публикации: Статья
Язык публикации: английский

Образцы ссылок на эту страницу:
  • http://mi.mathnet.ru/matrs1

    ОТПРАВИТЬ: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Просмотров:
    Эта страница:19

     
    Обратная связь:
     Пользовательское соглашение  Регистрация  Логотипы © Математический институт им. В. А. Стеклова РАН, 2018